# SDR R61A201811081144

- Difficulty date: November 8, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 11,378 hours, 7,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PANEL CORRODED ON FLOOR STRUCTURE.  REMOVED AND REPLACED SHEAR PANEL.
